Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 33,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 350, n° 9-10
pages 459-464 (mai 2012)
Doi : 10.1016/j.crma.2012.03.010
Received : 26 January 2012 ;  accepted : 7 Mars 2012
On the regular convergence of multiple integrals of locally Lebesgue integrable functions over  
Sur la convergence régulière dʼintégrales multiples définies sur   localement intégrables au sens de Lebesgue

Ferenc Móricz
Bolyai Institute, University of Szeged, Aradi vértanúk tere 1, Szeged 6720, Hungary 


Let the function   be such that  , where   is a fixed integer. We investigate the convergence behavior of the m -multiple integral
∫0v1∫0v2…∫0vmf(t1,t2,…,tm)dt1dt2…dtmas min{v1,v2,…,vm}→∞, while using two notions of convergence: the one in Pringsheimʼs sense and the one in the regular sense. For the sake of brevity, we present our main result in the case   as follows: If   and the double integral (⁎) converges regularly, then the finite limits   and   exist uniformly in  , respectively, and  . This can be considered as a generalized version of Fubiniʼs theorem on successive integration in the case when  .

The full text of this article is available in PDF format.

Soit   telle que  , où m est un entier fixé. On étudie la convergence de lʼintégrale multiple dʼordre m ,   quand  , en utilisant deux méthodes de convergence, lʼune au sens de Pringsheim, et lʼautre au sens régulier. Pour simplifier on présente notre résultat fondamental pour  , de la façon suivante : Si   et si lʼintégrale double converge régulièrement, alors les limites finies   et   existent uniformément dans  , respectivement, et on a  . Ceci peut être considéré comme une généralisation du théorème de Fubini concernant lʼintégration successive au cas où  .

The full text of this article is available in PDF format.

© 2012  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline